# SDR AALA202108103393

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 46,932 hours, 22,628 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE IN BOARD THRUST REVERSER SLEEVE #2 UPPER HINGE FITTING WORN. REPLACED HINGE FITTING PER SRM 51-42-21
